# SDR CALA9900786

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113N810752SP
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND IMPACT DAMAGE TO RT MLG FIXED DOOR.  REPAIRED IAW SRM 52-80-02.
